Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner finite path algebras
Author(s) Micah J. Leamer
TypeArticle in Journal
AbstractLet K be a field and Γ a finite directed multi-graph. The focus of this paper is to offer a complete description of all path algebras K Γ and admissible orders with the property that all of their finitely generated ideals have finite Gröbner bases and of those which contain a finitely generated ideal whose Gröbner bases are all infinite.
KeywordsGröbner basis, Gröbner finite, Induced subgraph, Path algebras, Ufnarovski graph
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105001288
LanguageEnglish
JournalJournal of Symbolic Computation
Volume41
Number1
Pages98 - 111
Year2006
Edition0
Translation No
Refereed No
Webmaster